# SDR CALA0500057

- Difficulty date: January 20, 2005
- Submitted: February 23, 2005
- Operation: Air carrier
- Aircraft: N35836
- Make and model: Doug DC-9-82
- Aircraft serial: 49441
- Aircraft time: 51,020 hours, 24,576 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 991007813
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT CUSP CORRODED AT STA 200.  A SMALL SECTION OF THE UPPER CUSP CHORD WAS TRIMMED OUT TO REMOVE LOCAL CORROSION AND A REPAIR DOUBLER WAS INSTALLED IAW ECRA 5311-01216.
